×

zbMATH — the first resource for mathematics

Robust pole placement for second-order systems: an LMI approach. (English) Zbl 1249.93169
Summary: Based on recently developed sufficient conditions for stability of polynomial matrices, an LMI technique is described to perform robust pole placement by proportional-derivative feedback on second-order linear systems affected by polytopic or norm-bounded uncertainty. As illustrated by several numerical examples, at the core of the approach is the choice of a nominal, or central quadratic polynomial matrix.

MSC:
93E12 Identification in stochastic control theory
93B55 Pole and zero placement problems
62F15 Bayesian inference
PDF BibTeX XML Cite
Full Text: Link EuDML
References:
[1] Ackermann J.: Robust Control. Systems with Uncertain Physical Parameters. Springer Verlag, Berlin 1993 · Zbl 1054.93019 · doi:10.1002/rnc.668
[2] Barb F. D., Ben-Tal, A., Nemirovski A.: Robust dissipativity of interval uncertain systems. SIAM J. Control Optim. 41 (2002), 6, 1661-1695 · Zbl 1049.93020 · doi:10.1137/S0363012901398174
[3] Bernussou J., Peres P. L. D., Geromel J. C.: A linear programming oriented procedure for quadratic stabilization of uncertain systems. Systems Control Lett. 13 (1989) 65-72 · Zbl 0678.93042 · doi:10.1016/0167-6911(89)90022-4
[4] Boyd S., Ghaoui L. El, Feron, E., Balakrishnan V.: Linear Matrix Inequalities in System and Control Theory. SIAM Studies in Applied Mathematics, Philadelphia, Pennsylvania 1994 · Zbl 0816.93004
[5] Chilali M., Gahinet P.: \(H_{\infty }\) design with pole placement constraints: An LMI approach. IEEE Trans. Automat. Control 41 (1996), 3, 358-367 · Zbl 0857.93048 · doi:10.1109/9.486637
[6] Chu E. K., Datta B. N.: Numerically robust pole assignment for second-order systems. Internat. J. Control 64 (1996), 1113-1127 · Zbl 0850.93318 · doi:10.1080/00207179608921677
[7] Datta B. N., Elhay, S., Ram Y. M.: Orthogonality and partial pole assignment for the symmetric definite quadratic pencil. Linear Algebra Appl. 257 (1997), 29-48, 1997 · Zbl 0876.15009 · doi:10.1016/S0024-3795(96)00036-5
[8] Diwekar A. M., Yedavalli R. K.: Stability of matrix second-order systems: new conditions and perspectives. IEEE Trans. Automat. Control 44 (1999), 9, 1773-1777 · Zbl 0958.93081 · doi:10.1109/9.788551
[9] Duan G. R., Liu G. P.: Complete parametric approach for eigenstructure assignment in a class of second-order linear systems. Automatica 38 (2002), 4, 725-729 · Zbl 1009.93036 · doi:10.1016/S0005-1098(01)00251-5
[10] Ghaoui L. El, Oustry, F., Lebret H.: Robust solutions to uncertain semidefinite programs. SIAM J. Optim. 9 (1998), 1, 33-52 · Zbl 0960.93007 · doi:10.1137/S1052623496305717
[11] Genin Y., Nesterov, Y., Dooren P. Van: Optimization over Positive Polynomial Matrices. Proc. Internat. Symposium on Mathematical Theory of Networks and Systems, Perpignan 2000 · Zbl 1055.90058
[12] Henrion D., Arzelier, D., Peaucelle D.: Positive polynomial matrices and improved LMI robustness conditions. Automatica 39 (2003), 8, 1479-1485 · Zbl 1037.93027 · doi:10.1016/S0005-1098(03)00129-8
[13] Henrion D., Arzelier D., Peaucelle, D., Šebek M.: An LMI condition for robust stability of polynomial matrix polytopes. Automatica 37 (2001), 3, 461-468 · Zbl 0982.93057 · doi:10.1016/S0005-1098(00)00170-9
[14] Henrion D., Bachelier, O., Šebek M.: D-stability of polynomial matrices. Internat. J. Control 74 (2001), 8, 845-856 · Zbl 1011.93083 · doi:10.1080/00207170110041006
[15] Inman D. J., Kress A.: Eigenstructure assignment using inverse eigenvalue methods. AIAA J. Guidance, Control and Dynamics 18 (1995), 3, 625-627 · doi:10.2514/3.21433
[16] Nichols N. K., Kautsky J.: Robust eigenstructure assignment in quadratic matrix polynomials: nonsingular case. SIAM J. Matrix Analysis Appl. 23 (2001), 1, 77-102 · Zbl 0995.65069 · doi:10.1137/S0895479899362867
[17] Oliveira M. C. de, Bernussou, J., Geromel J. C.: A new discrete-time robust stability condition. Systems Control Lett. 37 (1999), 261-265 · Zbl 0948.93058 · doi:10.1016/S0167-6911(99)00035-3
[18] Peaucelle D., Arzelier D., Bachelier, O., Bernussou J.: A new robust D-stability condition for real convex polytopic uncertainty. Systems Control Lett. 40 (2000), 21-30 · Zbl 0977.93067 · doi:10.1016/S0167-6911(99)00119-X
[19] Peaucelle D., Henrion, D., Labit Y.: SeDuMi Interface: A user-friendly free Matlab package for defining LMI problems. Proc. IEEE Conference on Computer-Aided Control System Design, Glasgow 2002
[20] Skelton R. E., Iwasaki, T., Grigoriadis K.: A Unified Algebraic Approach to Linear Control Design. Taylor and Francis, London 1998
[21] Tisseur F., Higham N. J.: Structured pseudospectra for polynomial eigenvalue problems, with applications. SIAM J. Matrix Analysis Appl. 23 (2001), 1, 187-208 · Zbl 0996.65042 · doi:10.1137/S0895479800371451
[22] Tisseur F., Meerbergen K.: The quadratic eigenvalue problem. SIAM Rev. 43 (2001), 2, 235-286 · Zbl 0985.65028 · doi:10.1137/S0036144500381988
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.